Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 84, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jul 24, 2013, 7:34 PM EDT for Burke County, Georgia; Barnwell County, South Carolina. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2013, 7:34 PM EDT (23:34 UTC)
- Expired
- Jul 24, 2013, 8:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Burke County, GA, Barnwell County, SC
The radar
The Charleston,SC radar (KCLX), 83 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 893 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
180
WUUS52 KCAE 242334
SVRCAE
GAC033-SCC011-250015-
/O.NEW.KCAE.SV.W.0084.130724T2334Z-130725T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
734 PM EDT WED JUL 24 2013
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BURKE COUNTY IN EAST CENTRAL GEORGIA
SOUTHWESTERN BARNWELL COUNTY IN CENTRAL SOUTH CAROLINA
* UNTIL 815 PM EDT
* AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 7 MILES SOUTHWEST
OF SAVANNAH RIVER SITE...AND MOVING SOUTH AT 10 TO 15 MPH.
* SOME COMMUNITIES IN THE WARNING AREA INCLUDE SAVANNAH RIVER SITE
AND SARDIS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS.
&&
LAT...LON 3290 8211 3324 8184 3321 8181 3321 8178
3322 8177 3320 8175 3326 8167 3326 8161
3313 8156 3309 8160 3305 8154 3304 8155
3292 8174 3294 8188 3292 8196
TIME...MOT...LOC 2334Z 020DEG 14KT 3315 8173
$$
BC1 follow-up statement
027
WWUS52 KCAE 242358
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
758 PM EDT WED JUL 24 2013
GAC033-SCC011-250015-
/O.CON.KCAE.SV.W.0084.000000T0000Z-130725T0015Z/
BURKE GA-BARNWELL SC-
758 PM EDT WED JUL 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR BARNWELL AND BURKE COUNTIES...
AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
GIRARD...OR 13 MILES SOUTHWEST OF SAVANNAH RIVER SITE...MOVING SOUTH
AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SARDIS
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS.
LAT...LON 3290 8211 3324 8184 3321 8181 3321 8178
3322 8177 3320 8175 3326 8167 3326 8161
3313 8156 3309 8160 3305 8154 3304 8155
3292 8174 3294 8188 3292 8196
TIME...MOT...LOC 2357Z 020DEG 14KT 3307 8177
$$
BCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 4:42 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 24, 4:42 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 442 PM EDT WED JUL 24 2013 .SYNOPSIS... AN UPPER LEVEL TROUGH OVER THE EASTERN US WILL REMAIN ACROSS THE REGION THROUGH THE WEEKEND. THIS WILL INTERACT WITH A WEAK FRONTAL BOUNDARY TO CONTINUE THE CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... BOUNDARY INTERACTIONS HELPING TO KICK OFF SHOWERS AND A FEW THUNDERSTORMS LATE THIS AFTERNOON...MAINLY IN THE NORTH MIDLANDS BUT ACTIVITY IS MOVING SOUTH INTO THE CENTRAL MIDLANDS AS WELL. OTHERWISE...UPPER TROUGH WILL REMAIN OVER THE E CONUS. ONE SHORT WAVE WILL CONTINUE TO MOVE OFF TO OUR SE...WHILE OTHER UPPER IMPULSES WILL APPROACH FROM THE NW LATE TODAY INTO THIS EVENING. MOISTURE CONVERGENCE ASSOCIATED WITH SURFACE TROUGH AND DIFFERENTIAL HEATING CONTRIBUTING TO SOME CONVECTIVE DEVELOPMENT CURRENTLY ACROSS THE NORTHERN MIDLANDS...MOVING SLOWLY TO THE SOUTH. OTHER WEAK SURFACE BOUNDARY TO OUR NORTH WILL MOVE INTO OUR REGION THIS EVENING. ATMOSPHERE IS A LITTLE MORE MOIST TODAY THAN YESTERDAY...THOUGH PROJECTED LFCS STILL FAIRLY HIGH. MODERATE INSTABILITIES EXPECTED. ARRAY OF HIGH RESOLUTION MODELS INDICATE SCATTERED CONVECTION POSSIBLE. THINK CHANCE POPS STILL LOOK OK...THROUGH THIS EVENING. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... THE SURFACE FRONTAL BOUNDARY WILL CROSS THE AREA OVERNIGHT. WEAK LOW PRESSURE IS FORECAST TO DEVELOP ALONG THE FRONT AS IT NEARS THE COAST. MODELS ALSO INDICATE AN UPPER LEVEL DISTURBANCE CROSSING THE AREA THURSDAY MORNING. WILL KEEP A CHANCE OF CONVECTION ACROSS THE AREA THURSDAY INTO THURSDAY EVENING GIVEN MODERATE INSTABILITY AND PROXIMITY OF THE SURFACE BOUNDARY. PRECIPITABLE WATER DECREASE FRIDAY AND MOS GUIDANCE INDICATING POPS LESS THAN 20 PERCENT. WILL KEEP MENTION OF ISOLATED SHOWERS/TSTMS FRIDAY. DAYTIME HIGHS WILL CONTINUE IN THE UPPER 80S AND LOWER 90S WITH NIGHTTIME LOWS IN THE LOW/MID 70S TONIGHT THEN UPPER 60S TO LOWER 70S THURSDAY NIGHT AND FRIDAY NIGHT. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... LONG TERM MODELS REMAIN IN GOOD AGREEMENT SATURDAY...THEN BEGIN TO DIVERGE EARLY NEXT WEEK. THE BROAD UPPER TROF OVER THE EASTERN CONUS IS FORECAST TO LIFT NORTHEAST...ALLOWING A NEARLY ZONAL UPPER FLOW TO DEVELOP ACROSS THE SOUTHERN TIER STATES MONDAY INTO WEDNESDAY. THE ECMWF...ENSEMBLE MEAN AND WPC INDICATE THE UPPER LOW LIFTING OUT WHILE THE 00Z GFS HELD ONTO TO MORE TROUGHINESS IN THE EAST. AT THE SURFACE...A SLOW MOVING FRONTAL BOUNDARY WILL MOVE ACROSS THE OHIO VALLEY INTO THE CAROLINAS BY MONDAY. BEHIND THIS FRONT HIGH PRESSURE WILL BUILD IN FROM THE OHIO VALLEY TUESDAY AND WEDNESDAY. TEMPERATURES THROUGH THE LONG TERM WILL BE SLIGHTLY BELOW NORMAL FOR DAYTIME HIGHS WITH OVERNIGHT LOWS NEAR NORMAL. && .AVIATION /21Z WEDNESDAY THROUGH MONDAY/... MVFR CIGS CONTINUING TO LINGER AT 17Z...BUT EXPECT CIGS TO SLOWLY RISE TO VFR BY 19Z. RADAR INDICATES SOME SHOWER AND POSSIBLE THUNDERSTORM DEVELOPMENT NE OF CAE/CUB...MOVING SLOWLY SOUTH. SCATTERED CONVECTION EXPECTED THROUGH THIS EVENING. AT THIS TIME...IT CONTINUES TO APPEAR THAT CHANCES OF SUCH AFFECTING THE TERMINALS TOO LOW TO INCLUDE MENTION IN THE TAFS AT THIS TIME...OTHER THAN PERHAPS A VC MENTION AT CAE/CUB. RADAR TRENDS WILL BE CLOSELY MONITORED...AND TAF AMENDMENTS ISSUED WHEN CONFIDENCE OF TS AFFECTING TERMINALS WARRANTS. GUIDANCE PROVIDING SOME INDICATIONS OF POSSIBLE CIG/VSBY RESTRICTIONS LATE TONIGHT/THU MORNING...BUT CONFIDENCE LOW AT THIS TIME. EXTENDED AVIATION OUTLOOK...SCATTERED MAINLY AFTERNOON/EVENING THUNDERSTORMS. LATE NIGHT/EARLY MORNING FOG/STRATUS POSSIBLE. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, Jul 24, 5:43 AM EDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 543 AM EDT WED JUL 24 2013 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-250945- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 543 AM EDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 24, 5:21 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
521 PM EDT WED JUL 24 2013
SCZ027-030-036-242145-
AIKEN-LEXINGTON-ORANGEBURG-
521 PM EDT WED JUL 24 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LEXINGTON...AIKEN AND
ORANGEBURG COUNTIES THROUGH 545 PM EDT...
AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR WOODFORD...MOVING SOUTH AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
PEA SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3356 8135 3377 8124 3378 8106 3375 8106
3375 8104 3376 8103 3376 8102 3372 8101
3371 8104 3367 8100 3354 8098
TIME...MOT...LOC 2121Z 355DEG 8KT 3370 8115
BCSpecial weather statement, Jul 24, 5:57 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 557 PM EDT WED JUL 24 2013 SCZ030-035-036-242230- AIKEN-BARNWELL-ORANGEBURG- 557 PM EDT WED JUL 24 2013 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF AIKEN...ORANGEBURG AND BARNWELL COUNTIES THROUGH 630 PM EDT... AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...NEAR SALLEY...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... BLACKVILLE AND WILLISTON... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 30 TO 40 MPH... PEA SIZE HAIL... PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY SHERIFF...OR USE WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY SEVERE WEATHER REPORTS. && LAT...LON 3356 8116 3329 8132 3351 8165 3368 8131 TIME...MOT...LOC 2157Z 045DEG 8KT 3355 8134 BC
Special weather statement, Jul 24, 6:36 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
636 PM EDT WED JUL 24 2013
SCZ030-035-036-242300-
AIKEN-BARNWELL-ORANGEBURG-
636 PM EDT WED JUL 24 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF AIKEN...ORANGEBURG
AND BARNWELL COUNTIES THROUGH 700 PM EDT...
AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR SPRINGFIELD...MOVING SOUTH AT 5 TO 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BLACKVILLE AND WILLISTON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS AROUND 40 MPH...
PEA SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3331 8161 3361 8139 3356 8116 3342 8119
3344 8120 3344 8122 3340 8121 3331 8121
3322 8123
TIME...MOT...LOC 2236Z 347DEG 3KT 3347 8129
BCSpecial weather statement, Jul 24, 6:45 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
645 PM EDT WED JUL 24 2013
SCZ035-242300-
BARNWELL-
645 PM EDT WED JUL 24 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BARNWELL COUNTY
THROUGH 700 PM EDT...
AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...6 MILES EAST OF SAVANNAH RIVER SITE...MOVING
SOUTH AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
SAVANNAH RIVER SITE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS AROUND 40 MPH...
PEA SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3311 8168 3312 8170 3314 8174 3319 8177
3321 8174 3331 8160 3331 8146 3315 8154
3310 8161 3309 8165
TIME...MOT...LOC 2245Z 021DEG 10KT 3321 8157
BCSpecial weather statement, Jul 24, 7:04 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
704 PM EDT WED JUL 24 2013
GAZ077-SCZ030-035-242330-
AIKEN-BARNWELL-BURKE-
704 PM EDT WED JUL 24 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BURKE...AIKEN AND
BARNWELL COUNTIES THROUGH 730 PM EDT...
AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS...NEAR THE SAVANNAH RIVER
SITE...MOVING SOUTH AT 5 TO 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
SAVANNAH RIVER SITE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS AROUND 40 MPH...
PEA SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3295 8171 3318 8191 3331 8171 3328 8148
3319 8153 3312 8158 3310 8160 3309 8160
TIME...MOT...LOC 2304Z 359DEG 5KT 3322 8160
BCSpecial weather statement, Jul 24, 7:11 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
711 PM EDT WED JUL 24 2013
GAZ077-242345-
BURKE-
711 PM EDT WED JUL 24 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BURKE COUNTY THROUGH
745 PM EDT...
AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR WAYNESBORO...MOVING SOUTH AT 10 TO 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
SARDIS AND WAYNESBORO...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
PEA SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3291 8213 3324 8211 3323 8210 3324 8206
3323 8204 3323 8197 3326 8193 3326 8190
3296 8170
TIME...MOT...LOC 2311Z 354DEG 15KT 3315 8200
BCThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:11 PM EDT | Special Weather Statement | CAE | Burke | 34 min |
| Jul 24, 2:54 PM EDT | Special Weather Statement | CAE | Kershaw | 51 min |
| Jul 24, 3:27 PM EDT | Special Weather Statement | CAE | Richland | 33 min |
| Jul 24, 5:08 PM EDT | Special Weather Statement | CAE | Aiken | 37 min |
| Jul 24, 5:17 PM EDT | Special Weather Statement | CAE | Lexington | 28 min |
| Jul 24, 5:21 PM EDT | Special Weather Statement | CAE | Lexington | 24 min |
| Jul 24, 5:57 PM EDT | Special Weather Statement | CAE | Aiken | 33 min |
| Jul 24, 6:36 PM EDT | Special Weather Statement | CAE | Barnwell | 24 min |
| Jul 24, 6:45 PM EDT | Special Weather Statement | CAE | Barnwell | 15 min |
| Jul 24, 7:04 PM EDT | Special Weather Statement | CAE | Barnwell | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Severe Thunderstorm Warnings in South Carolina, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.